I discontinued using oral contraceptive pill last January 31, 2011 right after my period had stop. I am sexually active the following weeks. I missed my period on February and until now last week of March, my period hasn't come. Am i pregnant?


And Just last week, I'm

And Just last week, I'm experiencing several symptoms of pregnancy like fatigue, bloating, nausea, vomiting, feeling seasick most of the time, need to urinate often than usual. I also had on and off fever. And after several days, I had headache, stomach ache. My breasts are tender most of the time but i don't experienced longer pain.

Hi Jea, There is a very good

Hi Jea,

There is a very good possibility that you are pregnant assuming you did not use any other type of birth control. You should buy a home pregnancy test or make an appointment with your doctor to find out. In the event you are pregnant you should find out soon. You will want to start taking really good care of yourself and the little one. And if you decide to terminate the pregnancy that should be done soon as well.

Best of Luck,
TammyM

My boyfriend went away after

My boyfriend went away after I told him the possibilities. And I am not financially stable, so I thought that abortion is a choice. But it's illegal here in our country so can you help me about some ways of home abortion? And do you have any idea how many weeks if ever i am pregnant? Please help. Thank you.

I'm also thinking if my

I'm also thinking if my missed periods are caused by the oral contraceptive pills that I refrain using?

Hi Jea, I'm so sorry your

Hi Jea,

I'm so sorry your boyfriend went away. Can you talk to your parents or an adult you trust? I cannot nor would I recommend any type of home abortion. That is soooo dangerous!! You could die. PLEASE do not even consider that as an option.

I understand it is financially difficult to take care of a baby. Have you considered adoption? Many times well most times the adoptive parents would cover all the medical costs for you and the baby.

If you are pregnant you would be about 7 to 9 weeks. When you stop taking oral contraceptive pills most women get their period.

Do they have good health clinics in your country for just women? You could look in to that. But please talk to someone a school nurse if you are still in school or college maybe they could help.

Best of Luck,
TammyM

Actually, I think I can't

Actually, I think I can't really do an abortion, to think that I can't stand my baby to be adopted. I'll take good care of my baby myself. Thanks for the advice.

Anyway, I would just like to ask if having difficulty in breathing often is just natural for pregnant woman? Because I am experiencing that.

Hi Jea, I wish you all the

Hi Jea,

I wish you all the best. No, difficulty breathing is not normal, you should have that checked out. It may be nothing more than anixety (extreme nervousness) about the pregnancy. If it get worse or doesn't go away go to a doctor very soon.

Best of Luck,
TammyM

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.